ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 21, 2019, Issue 3

On Transformations of Bessel Functions


Allahverdyan, A. A.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.5-13
DOI 10.23671/VNC.2019.3.36456
 

Lattice Structure on Bounded Homomorphisms Between Topological Lattice Rings


Zabeti, O.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.14-23
DOI 10.23671/VNC.2019.3.36457
 

Decomposition of Elementary Transvection in Elementary Net Group


Itarova, S. Y. , Koibaev, V. A.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.24-30
DOI 10.23671/VNC.2019.3.36458
 

Operator-Valued Laplace's Integrals and Stability of the Open Flows of Inviscid Incompressible Fluid


Ilin, K. I. , Morgulis, A. B. , Chernish, A. S.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P. 31-49
DOI 10.23671/VNC.2019.3.36460
 

About Riemann Matrix Operator in the Space of Smooth Vector Functions


Pasenchuk, A. E. , Seregina, V. V.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.50-61
DOI 10.23671/VNC.2019.3.36461
 

Algebraic Representation for Bernstein Polynomials on the Symmetric Interval and Combinatorial Relations


Petrosova, M. A. , Tikhonov, I. V. , Sherstyukov, V. B.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.62-86
DOI 10.23671/VNC.2019.3.36462
 

Yuri Grigorievich Reshetnyak (on his 90's anniversary)



Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 3. P.87-88
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт